# SDR SWAA2024092326060

- Difficulty date: August 14, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN LOCATED BTW BS727 TO BS727A AND BTW STR27R TO STR27L WL148.5 AT AFT CARGO COMPARTMENT 2024-504273<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/N: 221859911; DUE DATE: 17-NOV-24.;[02] REWORKED AND EVALUATED INTERNAL SKIN LOCATED BTW BS727 TO BS727A AND BTW STR27R TO STR27L WL148.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-01-1A-5 PARAGRAPH 4.A (2) AND FIGURE 102 DETAIL C.;[03] REWORKED AND EVALUATED INTERNAL SKIN LOCATED BTW BS727 TO BS727A AND BTW STR27R TO STR27L WL148.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-01-1A-5 PARAGRAPH 4.A (2) AND FIGURE 102 DETAIL C.
